[Home ] [Archive]    
:: Volume 14, Issue 1 (9-2017) ::
JSRI 2017, 14(1): 101-118 Back to browse issues page
Bayesian Analysis of Augmented Mixed Beta Models with Skew-Normal Random Effects
Zohreh Fallah Mohsenkhani *1, Mohsen Mohammadzadeh, Taban Baghfalaki
1- , zohrehf@yahoo.com
Abstract:   (3173 Views)
 Many studies in different areas include data in the form of rates or proportions that should be analyzed. The data may also accept values zero and one. Augmented beta regression models are an appropriate choice for continuous response variables in the closed unit interval [0,1]. The data in this model are based on a combination of three distributions, degenerate distribution at 0 and 1, and a beta density in (0,1). The random effects are usually added to the model for accommodating the data structures as well as correlation impacts. In most of these models, the random effects are generally assumed to be normally distributed, while this assumption is frequently violated in applied studies. In this paper, the augmented mixed beta regression model with skew-normal distributed random effects is presented. A Bayesian approach is adopted for parameter estimation using Markov Chain Monte Carlo method. The proposed model is applied to analyze a real data set from Labor Force Survey.

Keywords: Augmented beta regression, beta distribution, mixed models, Bayesian approach, skew-normal distribution.
Full-Text [PDF 190 kb]   (1491 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/11/6 | Accepted: 2017/06/4 | Published: 2017/09/24
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fallah Mohsenkhani Z, Mohammadzadeh M, Baghfalaki T. Bayesian Analysis of Augmented Mixed Beta Models with Skew-Normal Random Effects. JSRI. 2017; 14 (1) :101-118
URL: http://jsri.srtc.ac.ir/article-1-256-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 14, Issue 1 (9-2017) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4463